# SDR CA131114002

- Difficulty date: October 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,784 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Horn
- Part number: 206011809005
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RAISED CENTER LUG OF PITCH HORN FOULING ON YOKE.  BOLT HOLES FOR HORN ATTACHMENT AND WASHER WEIGHTS MIS-LOCATED APPROXIMATELY .05".  NO PN OR SN VISIBLE, HOWEVER A ETCHED HEAT CODE " HT617A " CAN BE SEEN.
